Results 1 to 2 of 2

Thread: Serotonin Syndrome after restarting Prozac?

  1. #1
    Join Date
    Feb 2017
    Posts
    145

    Serotonin Syndrome after restarting Prozac?

    So Iíve been on and off Prozac numerous time. A few days ago I restarted taking 20mg. The past two days Iíve had a horrible constant headache and my blood pressure is very high. I can get my systolic kind of low through controlled breathing. Down to 130-140, but my diastolic stays around 90-100. Wondering if Prozac is the cause. Iíve never had problems before.

    ---------- Post added at 16:47 ---------- Previous post was at 16:45 ----------

    Also my heart rate which is usually around 60bpm has been around 80-100 consistently.

  2. #2
    Join Date
    Apr 2003
    Location
    , , United Kingdom.
    Posts
    43,084

    Re: Serotonin Syndrome after restarting Prozac?

    Hi

    This is just a courtesy reply to let you know that your post was moved from its original place to a sub-forum that is more relevant to your issue.

    This is nothing personal - it just enables us to keep posts about the same problems in the relevant forums so other members with any experience with the issues can find them more easily.

    Please also read this post:

    http://www.nomorepanic.co.uk/showthread.php?t=213239
    __________________
    Nicola

    ďDon't be afraid of death; be afraid of an unlived life. You don't have to live forever, you just have to live.Ē - Natalie Babbitt

    Please help keep NMP running and donate to the running costs: http://www.nomorepanic.co.uk/donate




Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. 5-HTP & Serotonin Syndrome
    By monika in forum Natural Remedies
    Replies: 8
    Last Post: 17-06-18, 05:49
  2. Serotonin syndrome?
    By Jabberwoxx in forum Health Anxiety
    Replies: 3
    Last Post: 29-02-16, 09:01
  3. Serotonin syndrome
    By Horace in forum General Anxiety / Generalised anxiety disorder (GAD)
    Replies: 9
    Last Post: 29-05-13, 18:04
  4. serotonin syndrome - could that be it?
    By lmb_nj in forum Citalopram / Celexa
    Replies: 3
    Last Post: 21-07-11, 18:48
  5. serotonin syndrome
    By Thumbelina in forum Health Anxiety
    Replies: 4
    Last Post: 30-06-09, 16:24

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •